# SDR 98UAL900542

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790UA
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Engine: Pwa PW4090
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON VNAV DESCENT (USED DES NOW PROMPT) DESCENT BEGAN AT 1200 FPM.  UPON CATCHING VNAV PATH, AIRCRAFT PITCHED UP IN EXCESS OF 1000FPM.  CREW DISCONNECTED AUTOPILOT AND CONTINUED DESCENT IN FLCH.  THIS IS A KNOWN ANOMALY THAT IS COVERED IN THE FLIGHT MANUAL, IN BULLETIN 98-08.  THE PROBLEM  WILL BE FIXED BY A NEW AIMS LOAD PER CHANGE ORDER PROJECT CURRENTLY IN PROCESS.
